# SDR ASAA2022093040103

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 252 hours, 80 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 3007
- Condition: Faulty
- Location: #2 Engine
- Part time: 461 hours, 145 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO RIGHT BLEED LOW TEMP AERMETRIC FAULT. GROUNDED - YES. REPLACED #2 FAMV, ACCOMPLISHED ASA TASK CARD M9-36CMPT-24668-1.
